Freyd, Peter, and Street, Ross. "On the size of categories.." Theory and Applications of Categories [electronic only] 1 (1995): 174-178. <http://eudml.org/doc/118978>.
@article{Freyd1995, author = {Freyd, Peter, Street, Ross}, journal = {Theory and Applications of Categories [electronic only]}, keywords = {locally small category; small category; presheaf category}, language = {eng}, pages = {174-178}, publisher = {Mount Allison University, Department of Mathematics and Computer Science, Sackville}, title = {On the size of categories.}, url = {http://eudml.org/doc/118978}, volume = {1}, year = {1995}, }
TY - JOUR AU - Freyd, Peter AU - Street, Ross TI - On the size of categories. JO - Theory and Applications of Categories [electronic only] PY - 1995 PB - Mount Allison University, Department of Mathematics and Computer Science, Sackville VL - 1 SP - 174 EP - 178 LA - eng KW - locally small category; small category; presheaf category UR - http://eudml.org/doc/118978 ER -